# SDR IXXA20251027066

- Difficulty date: October 27, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 114,664 hours, 20,899 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 732591A
- Part serial: 0224
- Condition: Inoperative
- Location: Zone 200
- Part time: 114,664 hours, 20,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT NOTICABLE SMELL OF BURNT WIRE IN THE FIGHT DECK. PLACED ON DEFERRAL 67357 MINIMUM EQUIPMENT LIST 21-58-03-01 CATEGORY C. DUE 06 NOVEMBER 2025. FLIGHT CREW DEBRIEFED AND FOUND THAT FORWARD EQUIPMENT SUPPLY FAN 1 EICAS MESSAGE AND EQUIPMENT COOLING SUPPLY FAN 1 BREAKER WAS OUT. IN ACCORDANCE WITH B767 FAULT ISOLATION MANUAL 21-58 FAULT TREE 904 PUSHED IN BREAKER. REMOVED AND REPLACED FORWARD SUPPLY FAN IN ACCORDANCE WITH B767 AIRCRAFT MAINTENANCE MANUAL 21-58-06. OPERATIONAL CHECK GOOD. DEFERRAL 67357 CLEARED.
